# SDR GTIA2023072737359

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N947NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10683
- Aircraft time: 6,234 hours, 2,512 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY/ OIL SMELL ON DESCENT AT APPROXM300 FEET SUSPECT PACK 1-AS PER TSM 05-50-00-810-831-A FOUND PACK 1 CAUSING ODOR FOUND PACK 1 WITH EVIDENCE OF OIL CONTAMINATION REF LP 3326361-2
